# SDR 97ZZZX4308

- Difficulty date: September 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N333CA
- Make and model: Gulstm 690A
- Aircraft serial: 11136
- Engine: Garrtt TPE3315
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Shaft
- Part number: 31017261
- Condition: Sheared
- Location: Torque Sensor
- Part time: 4,719 hours
- Stage of operation: AP
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

WITH AIRCRAFT AT 4,000 FEET WHILE BEING VECTORED FOR LANDING, LEFT ENGINE FAILED.  PILOT COMPLETED ENGINE SHUT DOWN.  UNEVENTFUL LANDING MADE.  MAINTENANCE FOUND TORQUE SENSOR SHAFT HAD SHEARED.  THIS GEAR ALSO DRIVES THE OIL SCAVENGE PUMP AND THE FUEL PUMP; THUS, WHEN THE ENGINE LOST FUEL PRESSURE, THE ENGINE FLAMED OUT.  TORQUE SENSOR REPLACED WITH NEW STYLE 3101726-3.
